zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Homoclinic orbits for nonlinear difference equations containing both advance and retardation. (English) Zbl 1160.39311
Summary: We discuss how to use the critical point theory to study the existence of a nontrivial homoclinic orbit for nonlinear difference equations containing both advance and retardation without any periodic assumptions. Moreover, if the nonlinearity is an odd function, the existence of an unbounded sequence of homoclinic orbits is obtained.

MSC:
39A11Stability of difference equations (MSC2000)
WorldCat.org
Full Text: DOI
References:
[1] Agarwal, R. P.: Difference equations and inequalities: theory, methods and applications, (1992) · Zbl 0925.39001
[2] Agarwal, R. P.; Perera, K.; O’regan, D.: Multiple positive solutions of singular and nonsingular discrete problems via variational methods, Nonlinear anal. 58, 69-73 (2004) · Zbl 1070.39005 · doi:10.1016/j.na.2003.11.012
[3] Agarwal, R. P.; Perera, K.; O’regan, D.: Multiple positive solutions of singular discrete p-Laplacian problems via variational methods, Adv. difference equ. 2005, 93-99 (2005) · Zbl 1098.39001 · doi:10.1155/ADE.2005.93
[4] Ambrosetti, A.; Rabinowitz, P. H.: Dual variational methods in critical point theory and applications, J. funct. Anal. 14, 349-381 (1973) · Zbl 0273.49063 · doi:10.1016/0022-1236(73)90051-7
[5] Chen, P.; Fang, H.: Existence of periodic and subharmonic solutions for second-order p-Laplacian difference equations, Adv. difference equ. 2007 (2007) · Zbl 1148.39002 · doi:10.1155/2007/42530
[6] Ding, Y.; Girardi, M.: Infinitely many homoclinic orbits of a Hamiltonian system with symmetry, Nonlinear anal. 38, 391-415 (1999) · Zbl 0938.37034 · doi:10.1016/S0362-546X(98)00204-1
[7] Feynman, R. P.; Hibbs, A. R.: Quantum mechanics and path integrals, (1965) · Zbl 0176.54902
[8] Guo, Z. M.; Yu, J. S.: Applications of critical point theory to difference equations, Fields inst. Commun. 42, 187-200 (2004) · Zbl 1067.39007
[9] Guo, Z. M.; Yu, J. S.: The existence of periodic and subharmonic solutions for second-order superlinear difference equations, Sci. China ser. A 46, 506-515 (2003) · Zbl 1215.39001 · doi:10.1007/BF02884022
[10] Guo, Z. M.; Yu, J. S.: The existence of periodic and subharmonic solutions of subquadratic second order difference equations, J. London math. Soc. 68, 419-430 (2003) · Zbl 1046.39005 · doi:10.1112/S0024610703004563
[11] Guo, Z. M.; Xu, Y. T.: Existence of periodic solutions to a class of second-order neutral differential difference equations, Acta anal. Funct. appl. 5, 13-19 (2003) · Zbl 1024.34063
[12] Hofer, H.; Wysocki, K.: First order elliptic systems and the existence of homoclinic orbits in Hamiltonian systems, Math. ann. 288, 483-503 (1990) · Zbl 0702.34039 · doi:10.1007/BF01444543
[13] Kaplan, J. L.; Yorke, J. A.: On the nonlinear differential delay equation $x^{\prime}(t)= - f(x(t),x(t - 1))$, J. differential equations 23, 293-314 (1977) · Zbl 0307.34070 · doi:10.1016/0022-0396(77)90132-2
[14] Kocic, V. L.; Ladas, G.: Global behavior of nonlinear difference equations of high order with applications, (1993) · Zbl 0787.39001
[15] Landau, L. D.; Lifshitz, E. M.: Quantum mechanics, (1979)
[16] Li, J. B.; He, X. Z.: Proof and generalization of kaplan -- Yorke’s conjecture on periodic solution of differential delay equations, Sci. China ser. A 42, 957-964 (1999) · Zbl 0983.34061 · doi:10.1007/BF02880387
[17] Ma, M. J.; Guo, Z. M.: Homoclinic orbits for second order self-adjoint difference equations, J. math. Anal. appl. 323, 513-521 (2006) · Zbl 1107.39022 · doi:10.1016/j.jmaa.2005.10.049
[18] Matsunaga, H.; Hara, T.; Sakata, S.: Global attractivity for a nonlinear difference equation with variable delay, Comput. math. Appl. 41, 543-551 (2001) · Zbl 0985.39009 · doi:10.1016/S0898-1221(00)00297-2
[19] Moser, J.: Stable and radom motions in dynamical systems, (1973)
[20] Nussbaum, R. D.: Circulant matrices and differential delay equations, J. differential equations 60, 201-217 (1985) · Zbl 0622.34076 · doi:10.1016/0022-0396(85)90113-5
[21] Omana, W.; Willem, M.: Homoclinic orbits for a class of Hamiltonian systems, Differential integral equations 5, 1115-1120 (1992) · Zbl 0759.58018
[22] Pankov, A.; Zakharchenko, N.: On some discrete variational problems, Acta appl. Math. 65, 295-303 (2001) · Zbl 0993.39011 · doi:10.1023/A:1010655000447
[23] Poincaré, H.: LES méthodes nouvelles de la mécanique céleste, (1899) · Zbl 30.0834.08
[24] Rabinowitz, P. H.: Minimax methods in critical point theory with applications to differential equations, (1986) · Zbl 0609.58002
[25] Raju, C. K.: Classical time-symmetric electrodynamics, J. phys. A 13, 3303-3317 (1980)
[26] Schulman, L. S.: Some differential-difference equations containing both advance and retardation, J. math. Phys. 15, 295-298 (1974) · Zbl 0277.34081 · doi:10.1063/1.1666641
[27] Smets, D.; Willem, M.: Solitary waves with prescribed speed on infinite lattices, J. funct. Anal. 149, 266-275 (1997) · Zbl 0889.34059 · doi:10.1006/jfan.1996.3121
[28] Szulkin, A.; Zou, W.: Homoclinic orbits for asymptotically linear Hamiltonian systems, J. funct. Anal. 187, 25-41 (2001) · Zbl 0984.37072 · doi:10.1006/jfan.2001.3798
[29] Wheeler, J. A.; Feynman, R. P.: Classical electrodynamics in terms of direct interparticle action, Rev. modern phys. 21, 425-433 (1949) · Zbl 0034.27801 · doi:10.1103/RevModPhys.21.425
[30] Yu, J. S.; Long, Y. H.; Guo, Z. M.: Subharmonic solutions with prescribed minimal period of a discrete forced pendulum equation, J. dynam. Differential equations 16, 575-586 (2004) · Zbl 1067.39022 · doi:10.1007/s10884-004-4292-2
[31] Zhou, Z.; Yu, J. S.; Guo, Z. M.: Periodic solutions of higher-dimensional discrete systems, Proc. roy. Soc. Edinburgh sect. A 134, 1013-1022 (2004) · Zbl 1073.39010 · doi:10.1017/S0308210500003607